# SDR C77A101240

- Difficulty date: January 19, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 2,795 hours, 1,578 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 1700064E
- Part serial: 0929
- Condition: Malfunctioned
- Location: Slat/Flap
- Part time: 2,795 hours, 1,578 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FLAP FAIL" EICAS MSG APPEARED IN CRUISE FLIGHT DECLARED EMERGENCY LANDING
REMOVED AND REPLACED SFACE NR1.  CLEARED INHABITS MESSAGE CLEARED OPS CKS NORMAL IAW E175 AMM 27-53-02.
